# SDR SWAA2015082643244

- Difficulty date: July 24, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 42,731 hours, 19,027 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: FDC5555
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT HATCH ESCAPE STRAP HOOK.  R & R STRAP IAW AMM.
